# SDR QXEA2016041800268

- Difficulty date: April 13, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,332 hours, 13,036 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD BUSHINGS WORN ON DUAL LUG BRACKET FOR RT MLG FWD DOOR CONNECTING RODS.  REMOVED INBD AND OTBD BUSHINGS FROM DUAL LUG BRACKET ON RT MLG UPPER DRAG STRUT, FWD DOOR CONNECTING ROD ATTACH POINTS, IAW MLG DRESSED SHOCK STRUT CMM 32-11-03 FOR PN 46100, SECTION 10, C, 1 ON PAGE 642.  INSTALLED INBD AND OTBD BUSHINGS ON DUAL LUG BRACKET ON RT MLG UPPER DRAG STRUT, FWD CONNECTING ROD ATTACH POINTS, IAW MLG DRESSED SHOCK STRUT CMM 32-11-03 FOR PN 46100, SECTION 10, C, 8-10 ON PAGE 643.  CONTINUED WITH INSTALL OF INBD AND OTBD BUSHINGS ON DUAL LUG BRACKET ON RT MLG IAW MLG DRESSED SHOCK STRUT CMM 32-11-03, SECTION 10, C 11-15.
